# SDR SWAA2017102417366

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 34,965 hours, 20,547 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR TRUNNION LUG FACE CORRODED.  REPAIRED FITTING PER EA.
